# SDR UALA2013040402261

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,641 hours, 16,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9F1999812
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT PIT FLOOR CENTER FLOOR JUST AFT OF DOOR.  APPROX 1 INCH DIA.  TEMP REPAIR MADE PER GNMM. DAMAGE IS 3" X 2" AREA, WILL NEED EITHER DOUBLER REPAIR OR CARGO FLOOR REPLACED.  REPAIRED DECK PANEL IAW SRM.
